National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 272520

Case Details

VAERS ID: 272520 (history)  
Age: 17.0  
Gender: Female  
Location: North Carolina  
Vaccinated:2007-01-16
Onset:2007-01-17
   Days after vaccination:1
Submitted: 2007-04-06
   Days after onset:78
Entered: 2007-02-15
   Days after submission:49
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. 1427F / - UN / -

Administered by: Other       Purchased by: Other
Symptoms: Burning sensation, Chest discomfort, Hypersensitivity, Lung disorder, Palpitations, Vision blurred
SMQs:, Anaphylactic reaction (broad), Angioedema (broad), Peripheral neuropathy (broad), Anticholinergic syndrome (broad), Arrhythmia related investigations, signs and symptoms (broad), Glaucoma (broad), Cardiomyopathy (broad), Lens disorders (broad), Retinal disorders (broad), Hypersensitivity (narrow), Drug reaction with eosinophilia and systemic symptoms syndrome (broad), Hypoglycaemia (broad)

Life Threatening? No
Died? No
Permanent Disability? No
Recovered? No
ER or Doctor Visit? Yes
Hospitalized? No
Previous Vaccinations:
Other Medications: UNK
Current Illness: Asthma; Drug hypersensitivity
Preexisting Conditions: Distress gastrointestinal
Diagnostic Lab Data: UNK
CDC Split Type: WAES0701USA04212

Write-up: Information has been received from a nurse practitioner concerning a female who was vaccinated with a 0.5 ml dose of Gardasil (yeast). Subsequently the patient developed an "allergic reaction". Unspecified medical attention was sought. At the time of the report, the patient''s outcome was unknown. Additional information has been requested. This is in follow-up to report (s) previously submitted on 2/14/2007. Initial and follow-up information has been received from a nurse practitioner and a licensed practical nurse concerning a 17 year old female student with asthma and drug hypersensitivity to BEXTRA (gastrointestinal distress) who on 16-JAN-2007, at 16:05, was vaccinated, intramuscularly, into the left deltoid, with a first dose of GARDASIL (lot #655619/1427F). On 17-JAN-2007 the patient called the physician''s office with complaint of "lungs burning" and felt like she had heartburn. She reported that she felt her heart was racing and had developed blurry vision. The patient went to urgent care and told by the physician that the events were a possible reaction to GARDASIL. The patient was advised to take BENADRYL and TYLENOL PM. It was reported that the patient was resting comfortably after she was seen in urgent care. On 18-JAN-2007, she had some residual chest tightness. The patient did not experience shortness of breath or difficulty breathing. Subsequently, the patient recovered. No further information is available.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=272520


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166